MathSciNet Relay Station
MathSciNet bibliographic data
MR2822457 (2012h:17008) 17A42 (17A30)
Ammar, F.; Mabrouk, S.; Makhlouf, A. Representations and cohomology of $n$-ary multiplicative Hom-Nambu-Lie algebras. J. Geom. Phys. 61 (2011), no. 10, 1898–1913.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement